MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD38MM+0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD38MM+0MM SHRTPST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130761038
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Laxity (4526)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient experienced a fracture and joint instability, necessitating a revision procedure in which the original implants were replaced with a cta head for increased stability.Doi: (b)(6) 2021.Dor: (b)(6) 2026.Affected side: right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
XTNDGLENO ECCD38MM+0MM SHRTPST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24211278
Report Number1818910-2026-01918
Device Sequence Number9635788
Product Code PHX
UDI-Device Identifier10603295502593
UDI-Public(01)10603295502593(17)250930(10)D20101730
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number130761038
Device Lot NumberD20101730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE.; DXTEND SCREW LOCK D4.5X30MM.; DXTEND SCREW LOCK D4.5X42MM.; DXTEND SCREW NO LOCK D4.5X18MM.; DXTEND SCREW NO LOCK D4.5X18MM.; DXTEND STAND PE CUP D38 +3MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale